A remainder for some non-locally compact spaces


Unlu Y., Kuyucu F.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.27, no.10, pp.973-977, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 10
  • Publication Date: 1996
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.973-977

Abstract

Denote by R(X) the set of points of X which have no compact neighbourhoods. If X is a non-locally compact space satisfying certain hypotheses with R(X) 1, Chandler and Tzung(2) proved that there exist a compactification alpha X of X with alpha X\X is homeomorphic to T-1(0) = [0, 1). In this paper, we generalize this theorem.